The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (984 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 1, 1993, pp. 123–135
DOI: 10.4171/ZAA/576

Published online: 1993-03-31

Norms of Best Smoothness in Orlicz Spaces

R.P. Maleev[1]

(1) Bulgarian Acedemy of Sciences, Sofia, Bulgaria

Equivalent norms of best smoothness are constructed for large classes of Orlicz sequence and function spaces.

Keywords: Orlicz spaces, Fréchet differentiability

Maleev R.P.: Norms of Best Smoothness in Orlicz Spaces. Z. Anal. Anwend. 12 (1993), 123-135. doi: 10.4171/ZAA/576